# SDR AALA20020734

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FASTENER HOLE DAMAGED DURING REMOVAL OF RIVET STATION 1098 4 INCHES AT LONGERON 15 RIGHT.  OVERSIZED FASTENER HOLE TO MAKE SIZE OF .260 INCH DIAMETER.  INSTALLED HI-LOCK WET WITH SEALANT.  ALL WORK ACCOMPLISHED PER ESO 80559 DATED 5/6/02.  (M)
